Pemigatinib-induced nail changes - A case report
Trudeau NA, Lawton JM, Patel ND. Pemigatinib-induced nail changes - A case report. J Oncol Pharm Pract. Published online March 18, 2021:10781552211002628.
doi: 10.1177/10781552211002629. Online ahead of print
INTRODUCTION: Pemigatinib is an FGFR inhibitor that is one of few second-line treatment options for cholangiocarcinoma. Nail toxicities were common in the phase 2 study evaluating the safety and efficacy of pemigatinib.
CASE REPORT: We describe a 54-year-old female with a history of stage IV cholangiocarcinoma presenting for a follow-up visit after completing Cycle 4 of pemigatinib. The patient had been having significant nail changes to her fingernails and toenails, which has led to her great toenails falling off.
DISCUSSION: Nail changes are a common side effect with pemigatinib and should be monitored closely for the need for temporary disruption in therapy.